# SDR AALA201803199020

- Difficulty date: March 16, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 88,667 hours, 47,916 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. CAPTAINS WINDSHIELD APPEARS TO HAVE SCRATCHES OR CRACK UPPER MIDDLE OF WINDOW. REPLACED CAPTAINS L1 WINDOW PER AMM 56-10-02. OPERATIONS AND LEAK CHECK GOOD. OK FOR SERVICE.
